| Model Number |
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy the device broke inside the patient.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint confirmed.One unpackaged ar-2325pslc-1 was received for investigation.No pictures provided.Visual evaluation noted that the bio and the eyelet are missing; no other issues were identified.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause for the reported failure is user error for applying excessive force during use.Per dfu-0087-13 at revision 0.E.Warnings.9.Pre-operative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.